đźšš Free Worldwide Shipping on All Orders!Shop Now
HomeStore

Timely Acetaminophem 650mg Caplets 100ct

Product image 1

Timely Acetaminophem 650mg Caplets 100ct

With an active ingredient of Acetaminophen 650 mg, Timely Acetaminophen Extended-Release is a pain reliever and fever reducer that can last up to 8 hours for a lasting relief.
Toothache? Backache? Acetaminophen relieves minor aches and pains due to headache, backache, toothache, the common cold, minor pain of arthritis, muscular aches, and premenstrual and menstrual cramps.

$5.00

Original: $14.29

-65%
Timely Acetaminophem 650mg Caplets 100ct—

$14.29

$5.00

Product Information

Shipping & Returns

Description

With an active ingredient of Acetaminophen 650 mg, Timely Acetaminophen Extended-Release is a pain reliever and fever reducer that can last up to 8 hours for a lasting relief.
Toothache? Backache? Acetaminophen relieves minor aches and pains due to headache, backache, toothache, the common cold, minor pain of arthritis, muscular aches, and premenstrual and menstrual cramps.

Timely Acetaminophem 650mg Caplets 100ct | Locatel Health & Wellness